Functional Analysis and Its Applications

, Volume 31, Issue 2, pp 140–142 | Cite as

Limit behavior of the spectrum in a class of large random matrices

  • A. Yu. Plakhov
Brief Communications
  • 44 Downloads

Keywords

Limit Behavior Flag Variety Real Random Variable Irreducible Projective Variety Fatou Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. A. Marchenko and L. A. Pastur, Mat. Sb.,72 (114), No. 4, 507–536 (1967).MATHMathSciNetGoogle Scholar
  2. 2.
    D. Voiculescu, J. Funct. Anal.,66, 323–346 (1986).MATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, 1962.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • A. Yu. Plakhov

There are no affiliations available

Personalised recommendations